# SDR 2005UALA01065

- Difficulty date: October 2, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 59,999 hours, 6,871 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LT INOP AT RT OVERWING 2ND AFT ASSY FWD BULB.  REPLACED LAMP
